# SDR MWEA95143

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: S103
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS THE LAST 4 TO 6 EMERGENCY FLOOR TRACK LIGHTS IN CABIN BLINKED ON IN CRUISE.  PERFORMED OPS CHECK IAW MM 33-50-00.  REPLACED D-CELL NICAD BATTERY IN AFT PACK AS PRECAUTION.  OPS CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.
